# SDR FDKA2010051600113

- Difficulty date: May 16, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 20,832 hours, 19,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY CEILING EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED NR 1 BATTERY CHARGER.
